Effect of maghemization on the magnetic properties of nonstoichiometric pseudo-single-domain magnetite particles

File Description SizeFormat 
G-cubed accepted version.pdfAccepted version17.9 MBAdobe PDFView/Open
ggge20802.pdfPublished version2.51 MBAdobe PDFView/Open
Title: Effect of maghemization on the magnetic properties of nonstoichiometric pseudo-single-domain magnetite particles
Authors: Almeida, TP
Muxworthy, AR
Kasama, T
Williams, W
Damsgaard, C
Frandsen, C
Pennycook, TJ
Dunin-Borkowski, RE
Item Type: Journal Article
Issue Date: 6-Aug-2015
Date of Acceptance: 31-Jul-2015
URI: http://hdl.handle.net/10044/1/26786
DOI: https://dx.doi.org/10.1002/2015GC005858
ISSN: 1525-2027
Publisher: American Geophysical Union (AGU)
Start Page: 2969
End Page: 2979
Journal / Book Title: Geochemistry Geophysics Geosystems
Volume: 16
Issue: 9
Copyright Statement: © 2015. The Authors. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: Rock and mineral magnetism
Paleointensity
General or miscellaneous
Publication Status: Published
Appears in Collections:Faculty of Engineering
Earth Science and Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx